# SDR CALA2022082402169

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757324
- Aircraft serial: 32592
- Aircraft time: 63,107 hours, 18,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N3600
- Condition: Dented
- Location: Fwd Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LEFT WING OB FWD FLAP UPPER SKIN HAS DENTS AS MARK TRANSCRIBED FROM HAECO GSO NR 9286084 EVALUATED, REMOVED DAMAGE AND REPAIRED AND RESTORED  FINSIH OF L /H WING O/B FWD FLAP UPPER SKIN IAW B757-300 SRM 51-70-07, SRM 5 7-53-01 B757-300 AMM 51-21-00. REMOVED HAECO DOT #H072 HAECO GSO MECH V902229 INSP QC002
